Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 152, NWS Memphis, TN

June 26, 2015Dyer County, Lauderdale County, Tipton County, Tennessee; Pemiscot County, Missouri; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2015, 4:35 PM CDT for Dyer County, Lauderdale County, Tipton County, Tennessee; Pemiscot County, Missouri; Mississippi County, Arkansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 4:35 PM CDT (21:35 UTC)
Expired
Jun 26, 2015, 5:15 PM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 58 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:00 PM CDTTSTM WND DMGAshport, TNEM REPORTED A FEW TREES ON ROADWAYS IN LAUDERDALE COUNTY.
Jun 26, 5:00 PM CDTTSTM WND DMGDyersburg, TNEM REPORTED A FEW TREES DOWN ACROSS THE COUNTY...AS WELL AS SEVERAL POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1924 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WUUS54 KMEG 262135
SVRMEG
ARC093-MOC155-TNC045-097-167-262215-
/O.NEW.KMEG.SV.W.0152.150626T2135Z-150626T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
435 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
  LAUDERDALE COUNTY IN WEST TENNESSEE...
  TIPTON COUNTY IN WEST TENNESSEE...
  DYER COUNTY IN WEST TENNESSEE...

* UNTIL 515 PM CDT

* AT 435 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CARUTHERSVILLE TO BASSETT...MOVING EAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DYERSBURG...BLYTHEVILLE...COVINGTON...RIPLEY...OSCEOLA...
  CARUTHERSVILLE...GOSNELL...HAYTI...STEELE...LUXORA...WILSON...
  KEISER...FORT PILLOW STATE PARK...MUNFORD...NEWBERN...BRIGHTON...
  HALLS...JOINER...COOTER AND DYESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3618 8963 3619 8949 3621 8948 3620 8916
      3603 8916 3602 8920 3600 8919 3589 8928
      3588 8934 3582 8936 3582 8940 3570 8945
      3539 8970 3538 9008 3541 9013 3539 9015
      3544 9015 3547 9029 3559 9029 3625 8972
TIME...MOT...LOC 2135Z 286DEG 32KT 3612 8967 3554 9015 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
410 
WWUS54 KMEG 262200
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
500 PM CDT FRI JUN 26 2015

ARC093-MOC155-262209-
/O.CAN.KMEG.SV.W.0152.000000T0000Z-150626T2215Z/
MISSISSIPPI AR-PEMISCOT MO-
500 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR MISSISSIPPI AND SOUTHEASTERN
PEMISCOT COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN ARKANSAS...SOUTHEASTERN MISSOURI AND WESTERN TENNESSEE.

LAT...LON 3620 8916 3603 8916 3582 8936 3582 8940
      3570 8945 3539 8970 3549 9005 3551 9005
      3556 9001 3552 8991 3559 8996 3566 8985
      3567 8994 3575 8989 3582 8970 3589 8977
      3589 8965 3597 8972 3619 8956
TIME...MOT...LOC 2159Z 286DEG 32KT 3606 8941 3548 8990 

$$

TNC045-097-167-262215-
/O.CON.KMEG.SV.W.0152.000000T0000Z-150626T2215Z/
LAUDERDALE TN-TIPTON TN-DYER TN-
500 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAUDERDALE...CENTRAL TIPTON AND DYER COUNTIES...

AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADLEYTOWN TO NEAR MUNFORD...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DYERSBURG...COVINGTON...RIPLEY...FORT PILLOW STATE PARK...MUNFORD...
NEWBERN...BRIGHTON...HALLS...BRADLEYTOWN...CHESTNUT BLUFF...FT
PILLOW...MISTON...UNIONVILLE...ASHPORT...FULTON...ATOKA...HENNING...
GATES...TRIMBLE AND GILT EDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3620 8916 3603 8916 3582 8936 3582 8940
      3570 8945 3539 8970 3549 9005 3551 9005
      3556 9001 3552 8991 3559 8996 3566 8985
      3567 8994 3575 8989 3582 8970 3589 8977
      3589 8965 3597 8972 3619 8956
TIME...MOT...LOC 2159Z 286DEG 32KT 3606 8941 3548 8990 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:59 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 26, 2:59 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT FRI JUN 26 2015

.DISCUSSION...

CLOUDS ARE ON THE INCREASE OVER NORTHERN AREAS OF THE FORECAST
AREA THIS AFTERNOON WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES
VARY QUITE A BIT WITH SOME AREAS HAVING THUNDERSTORMS MOVE THROUGH
THIS AFTERNOON SO READINGS RANGE FROM THE UPPER 70S TO MID 90S.
THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS NORTHERN
SECTIONS OF THE FORECAST AREA WHERE A SEVERE THUNDERSTORM WATCH
REMAINS IN EFFECT UNTIL 800 PM CDT.

A COLD FRONT WILL BE DROPPING SOUTH INTO THE FORECAST AREA THIS
EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH
THE REGION TONIGHT. SOME OF THE THUNDERSTORMS COULD CONTAIN
DAMAGING WINDS AND LARGE HAIL. TEMPERATURES WILL COOL OFF SOME
BEHIND THE FRONT OVERNIGHT WITH LOWS SATURDAY MORNING FROM THE
UPPER 60S TO MID 70S.

THE COLD FRONT WILL DROP SOUTH OF THE FORECAST AREA SATURDAY
MORNING WITH THUNDERSTORMS ENDING OVER EXTREME SOUTHERN SECTIONS.
BEHIND THE FRONT...COOLER AND DRIER AIR WILL MAKE ITS WAY INTO THE
ENTIRE FORECAST AREA. THIS WILL MEAN HIGHS WILL BE IN THE LOW TO
MID 80S. HIGH PRESSURE WILL BUILD INTO THE REGION SATURDAY NIGHT
WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 60S OVER MUCH OF
THE FORECAST AREA BY SUNDAY MORNING. SUNDAY WILL REMAIN DRY WITH
TEMPERATURES WARMING UP A COUPLE OF DEGREES FROM SATURDAY AS HIGHS
REACH THE MID 80S.

BY SUNDAY NIGHT...ANOTHER COLD FRONT WILL START TO MOVE INTO THE
CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. THUNDERSTORMS ARE
EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SOME OF THIS ACTIVITY
MAY REACH THE FAR NORTHERN SECTIONS OF THE FORECAST AREA. THIS
COLD FRONT WILL CONTINUE TO MOVE SOUTH MONDAY AND TUESDAY REACHING
FAR NORTHERN SECTIONS OF THE FORECAST AREA BY TUESDAY MORNING. AS
THE FRONT MOVES CLOSER TO THE FORECAST AREA THE CHANCE OF THUNDERSTORMS
WILL GRADUALLY INCREASE. TEMPERATURES BOTH DAYS WILL BE FAIRLY
CLOSE TO NORMAL LEVELS WITH HIGHS IN THE UPPER 80S TO AROUND 90
DEGREES.

THIS COLD FRONT IS EXPECTED TO STALL OUT ACROSS THE NORTHERN
SECTIONS OF THE FORECAST AREA ON WEDNESDAY AND REMAIN NEAR
STATIONARY FROM WEDNESDAY THROUGH NEXT FRIDAY. AS A RESULT THERE
WILL STILL BE A CHANCE OF THUNDERSTORMS EACH DAY WITH TEMPERATURES
REMAINING AT OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.

ARS

&&

.AVIATION...

18Z TAF CYCLE (26/18Z-27/18Z)

MOSTLY VFR CONDITIONS WILL OCCUR FOR MUCH OF THIS AFTERNOON
OUTSIDE SCATTERED THUNDERSTORM DEVELOPMENT. WINDS THIS AFTERNOON
SW 10-12 KTS WITH GUSTS TO 18 KTS EXCEPT WINDS AT KTUP WESTERLY 8
KTS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA
FROM THE NORTHWEST BY LATE THIS AFTERNOON AHEAD OF A COLD FRONT
AND MOVE ACROSS THE AREA TONIGHT. CONDITIONS LOWERING TO IFR IN
THE HEAVIER SHOWERS AND THUNDERSTORMS WITH STRONG AND GUSTY WINDS
POSSIBLE. CONVECTION ENDING FOLLOWING PASSAGE OF THE COLD FRONT
WITH MVFR CONDITIONS THROUGH SATURDAY MORNING...POSSIBLY IFR AT
KJBR LATE TONIGHT AND EARLY SATURDAY MORNING. WINDS TURNING TO THE
N TO NW WITH FRONTAL PASSAGE NEAR 12 KTS WITH GUSTS 17-20 KTS
DEVELOPING MID TO LATE MORNING SATURDAY.

JCL

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 26, 11:49 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1149 AM CDT FRI JUN 26 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271900-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1149 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PARTS OF WEST
TENNESSEE MAINLY NORTH OF A LINE FROM CORNING ARKANSAS TO ALAMO
TENNESSEE TO CAMDEN TENNESSEE.

THERE IS A SLIGHT RISK ACROSS THE REMAINDER OF THE MID SOUTH TO
INCLUDE EAST ARKANSAS...WEST TENNESSEE...AND NORTH MISSISSIPPI.

THE PRIMARY SEVERE WEATHER THREAT SHOULD BE DAMAGING WINDS ACROSS
THE SLIGHT RISK AREA WITH THE POTENTIAL FOR A HEIGHTENED DAMAGING
WIND THREAT ACROSS THE ENHANCED RISK AREA. LOCALIZED FLASH
FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE.

TIMING OF THE SEVERE WEATHER THREAT WILL BE FROM LATE AFTERNOON
THROUGH THE EVENING HOURS ACROSS AREAS ALONG AND NORTH OF
INTERSTATE 40. THE SEVERE WEATHER THREAT SHOULD BE CONFINED TO THE
LATE EVENING AND OVERNIGHT HOURS SOUTH OF INTERSTATE 40.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE MID SOUTH FROM
LATE THIS AFTERNOON THROUGH TONIGHT. PLEASE REPORT ANY SEVERE
WEATHER TO INCLUDE WIND DAMAGE TO THE MEMPHIS NATIONAL WEATHER
SERVICE VIA SOCIAL MEDIA...OUR WEB PAGE...OR OUR STORM SPOTTER
HOTLINE.

In the hours before

Special weather statement, Jun 26, 1:45 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
145 PM CDT FRI JUN 26 2015

MOZ115-TNZ001-261915-
PEMISCOT MO-LAKE TN-
145 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 215 PM CDT FOR...

CENTRAL PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...

AT 144 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HAYTI HEIGHTS...OR
NEAR HAYTI...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CENTRAL PEMISCOT AND SOUTHWESTERN LAKE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3634 8955 3634 8952 3623 8946 3622 8949
      3619 8949 3618 8962 3614 8959 3613 8959
      3611 8962 3610 8967 3608 8968 3604 8983
      3621 8992 3638 8957
TIME...MOT...LOC 1844Z 245DEG 21KT 3616 8979
Local storm report, Jun 26, 2:24 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     DYERSBURG               36.04N 89.38W
06/26/2015  M60 MPH          DYER               TN   TRAINED SPOTTER

            STORM SPOTTER REPORTS 60 MPH WIND GUST. NO DAMAGE AT THIS
            TIME.

&&

AJC
Special weather statement, Jun 26, 2:31 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
231 PM CDT FRI JUN 26 2015

ARZ008-009-017-018-026-262015-
CRAIGHEAD AR-RANDOLPH AR-GREENE AR-CLAY AR-LAWRENCE AR-
231 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 315 PM CDT FOR...

NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...

AT 231 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE
HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR ATTICA TO 9 MILES NORTHWEST OF STRAWBERRY...AND
MOVING SOUTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHWESTERN CRAIGHEAD...RANDOLPH...WESTERN GREENE...
WESTERN CLAY AND LAWRENCE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3622 9135 3624 9133 3624 9126 3631 9126
      3650 9104 3650 9031 3573 9103 3589 9103
      3589 9136
TIME...MOT...LOC 1931Z 320DEG 35KT 3640 9105 3607 9142
Special weather statement, Jun 26, 2:36 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
236 PM CDT FRI JUN 26 2015

TNZ001-002-262000-
LAKE TN-OBION TN-
236 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 300 PM CDT FOR...

NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
NORTHERN OBION COUNTY IN NORTHWEST TENNESSEE...

AT 236 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR TIPTONVILLE...OR 14 MILES SOUTHEAST OF NEW MADRID...
MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN LAKE AND NORTHERN OBION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3650 8892 3644 8889 3628 8947 3628 8948
      3635 8952 3638 8951 3642 8954 3644 8954
      3647 8949 3646 8948 3646 8945 3650 8942
      3651 8931
TIME...MOT...LOC 1936Z 245DEG 34KT 3642 8939
Special weather statement, Jun 26, 3:22 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
322 PM CDT FRI JUN 26 2015

ARZ009-MOZ113-115-262100-
CLAY AR-PEMISCOT MO-DUNKLIN MO-
322 PM CDT FRI JUN 26 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...

NORTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
NORTHEASTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI...

AT 322 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR MCDOUGAL...OR 8 MILES EAST OF CORNING...MOVING EAST
AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN CLAY...NORTHWESTERN PEMISCOT AND NORTHEASTERN
DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3652 8996 3644 8996 3639 8997 3639 8996
      3621 8996 3638 9055 3650 9052 3650 9022
      3652 9022 3653 9021
TIME...MOT...LOC 2022Z 280DEG 31KT 3646 9045
Local storm report, Jun 26, 4:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND GST     BLYTHEVILLE             35.93N 89.92W
06/26/2015  M61 MPH          MISSISSIPPI        AR   ASOS

            BLYTHEVILLE ASOS REPORTED 53 KNOT WIND GUST.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:22 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson23 min
Jun 26, 2:36 PM CDTSpecial Weather StatementMEGLake24 min
Jun 26, 3:55 PM CDTSevere Thunderstorm WarningMEGLauderdale50 min
Jun 26, 4:50 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton25 min
Jun 26, 5:13 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby47 min
Jun 26, 5:20 PM CDTSpecial Weather StatementMEGMadison40 min
Jun 26, 5:27 PM CDTSpecial Weather StatementMEGFayette, Hardeman48 min
Jun 26, 5:35 PM CDTSpecial Weather StatementMEGGibson40 min
Jun 26, 5:39 PM CDTSpecial Weather StatementMEGShelby36 min
Jun 26, 5:56 PM CDTFlash Flood WarningMEGBenton, Carroll, Henry94 min
Jun 26, 6:01 PM CDTSpecial Weather StatementMEGBenton, Carroll44 min
Jun 26, 6:03 PM CDTSpecial Weather StatementMEGChester, Decatur, Henderson, Madison42 min
Jun 26, 6:05 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy40 min
Jun 26, 1:45 PM CDTSpecial Weather StatementMEGPemiscot30 min
Jun 26, 1:10 PM CDTSevere Thunderstorm WarningMEGMississippi50 min
Jun 26, 2:31 PM CDTSpecial Weather StatementMEGLawrence, Randolph44 min
Jun 26, 2:47 PM CDTSevere Thunderstorm WarningMEGLawrence43 min
Jun 26, 3:15 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence45 min
Jun 26, 3:22 PM CDTSpecial Weather StatementMEGClay38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.